Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On symmetric determinants


Author: W. V. Parker
Journal: Bull. Amer. Math. Soc. 43 (1937), 730-732
DOI: https://doi.org/10.1090/S0002-9904-1937-06635-3
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 259--262
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 545--550
MathSciNet review: 1563626
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06635-3